# SDR REXA2022092102131

- Difficulty date: September 18, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317726S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, FWD WEB DRAG ANGLE IS CORRODED.	LOCATED, DRILLED, AND INSTALLED A NEW SERVICEABLE FWD DRAG ANGLE IAW CRJ900 SRM 51-40-11-001-001-A01, AND 51-42-06-001-001-A01
